# SDR MASA2011052302797

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 35,586 hours, 26,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BANGS ON THE GROUND W/ OPEN.  RE-INSTALLED CABLE ON PULLEY.
